# SDR UPS04842265

- Difficulty date: March 31, 2004
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- Aircraft time: 75,659 hours, 24,674 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3,  EVIDENCE OF CORROSION UNDER BOLTS AND BRACKET AT LT MLG. RETRACT ACTUATOR LOWER BOLTS ON UPPER MOUNT BRACKET.     OVERSIZED FWD. UPPER MOUNT HOLE FOR RETRACT ACTUATOR,FABRICATED AND INSTALLED BUSHING IAW E.O. DC8-5740-1636
